Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the interchange of limit and Lebesgue integral for a sequence of functions


Author: T. H. Hildebrandt
Journal: Trans. Amer. Math. Soc. 33 (1931), 441-443
MSC: Primary 28A25; Secondary 26A42
MathSciNet review: 1501598
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A25, 26A42

Retrieve articles in all journals with MSC: 28A25, 26A42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1931-1501598-3
PII: S 0002-9947(1931)1501598-3
Article copyright: © Copyright 1931 American Mathematical Society